Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hardness of the leg , swelling of the foot ,discolration
Sep 26, 2005

MY SON HAS HARDNESS OF THE LEG AND DISCOLORATION--AND SEVERE SWELLING OF THE ANKLE..

Response from Dr. Conway

This type of lesion can be a number of things, some of which, such as Kaposi's sarcoma, are associated with HIV infection. There are 2 key things to do right now. First, he needs to see a doctor to make a specific diagnosis of his condition. Second, if he has had any risk factors for the acquisition of HIV infection, he needs to be tested as soon as possible to see if this is an issue that must be dealt with.



Previous
SALIVA TESTING
Next
Re: Dr. Conway....Can u help me?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement